Open Access
2018 Quasicontinuous functions with values in Piotrowski spaces
Taras Banakh
Real Anal. Exchange 43(1): 77-104 (2018). DOI: 10.14321/realanalexch.43.1.0077


A topological space \(X\) is called {\em Piotrowski} if every quasicontinuous map \(f:Z\to X\) from a Baire space \(Z\) to \(X\) has a continuity point. In this paper we survey known results on Piotrowski spaces and investigate the relation of Piotrowski spaces to strictly fragmentable, Stegall, and game determined spaces. Also we prove that a Piotrowski Tychonoff space \(X\) contains a dense (completely) metrizable Baire subspace if and only if \(X\) is Baire (Choquet).


Download Citation

Taras Banakh. "Quasicontinuous functions with values in Piotrowski spaces." Real Anal. Exchange 43 (1) 77 - 104, 2018.


Published: 2018
First available in Project Euclid: 2 May 2018

zbMATH: 06924876
MathSciNet: MR3816434
Digital Object Identifier: 10.14321/realanalexch.43.1.0077

Primary: 54C08 , 54E35 , 54E35
Secondary: 54E18

Keywords: minimal usco map , Piotrowski space , quasicontinuous function , Stegall space

Rights: Copyright © 2018 Michigan State University Press

Vol.43 • No. 1 • 2018
Back to Top